Alert archive / Ohio / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 79, NWS Wilmington, OH

April 23, 2011Auglaize County, Mercer County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Apr 23, 2011, 12:49 AM EDT for Auglaize County, Mercer County, Ohio. It was in force for 26 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 23, 2011, 12:49 AM EDT (04:49 UTC)
Expired
Apr 23, 2011, 1:15 AM EDT
In force
26 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Auglaize County, OH, Mercer County, OH

The radar

The Northern Indiana radar (KIWX), 133 km from the middle of the area, began a volume at 04:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 23, 12:55 AM EDTHAIL 15 Sw Rockford, OH
Apr 23, 1:10 AM EDTHAIL 1.75N Mendon, OH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 4.8 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2011-04-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2011-04-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 147 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
565 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
147 m²/s²
0-3 km storm-relative helicity
265 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

881 
WUUS51 KILN 230449
SVRILN
OHC011-107-230515-
/O.NEW.KILN.SV.W.0079.110423T0449Z-110423T0515Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
1249 AM EDT SAT APR 23 2011

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN AUGLAIZE COUNTY IN WEST CENTRAL OHIO...
  NORTHERN MERCER COUNTY IN WEST CENTRAL OHIO...

* UNTIL 115 AM EDT.

* AT 1246 AM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
  PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR WABASH...
  MOVING EAST AT 70 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CELINA...
  CRIDERSVILLE...

IN ADDITION...TAMA...NEPTUNE...MENDON...STATE ROUTE 116 AT STATE
ROUTE 197...KOSSUTH AND BUCKLAND ARE NEAR THE PATH OF THIS SEVERE
THUNDERSTORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4073 8445 4069 8445 4069 8423 4066 8422
      4064 8394 4049 8480 4063 8481
TIME...MOT...LOC 0449Z 253DEG 63KT 4058 8469

$$
1 follow-up statement
188 
WWUS51 KILN 230502
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
102 AM EDT SAT APR 23 2011

OHC011-107-230515-
/O.CON.KILN.SV.W.0079.000000T0000Z-110423T0515Z/
AUGLAIZE OH-MERCER OH-
102 AM EDT SAT APR 23 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM EDT
FOR NORTHEASTERN MERCER AND NORTHERN AUGLAIZE COUNTIES...

AT 1258 AM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR
NEPTUNE...MOVING EAST AT 70 MPH.

LOCATIONS IMPACTED INCLUDE...
CRIDERSVILLE.

IN ADDITION...STATE ROUTE 116 AT STATE ROUTE 197...KOSSUTH AND
BUCKLAND ARE NEAR THE PATH OF THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4066 8467 4073 8445 4069 8445 4069 8423
      4066 8422 4064 8394 4052 8465
TIME...MOT...LOC 0502Z 253DEG 63KT 4063 8447

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 8:02 PM EDT, 4 hours 47 minutes earlier.

Area forecast discussion, Apr 22, 8:02 PM EDT, 4 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
802 PM EDT FRI APR 22 2011

.SYNOPSIS...
A WARM FRONT WILL LIFT NORTH ACROSS THE REGION THROUGH EARLY
SATURDAY MORNING. A COLD FRONT WILL THEN PUSH DOWN FROM THE
NORTHWEST LATE TONIGHT INTO SATURDAY BEFORE STALLING OUT ACROSS
THE REGION THROUGH THE WEEKEND. THIS WILL LEAD TO AN EXTENDED
THREAT FOR SHOWERS AND THUNDERSTORMS FOR THE NEXT COUPLE OF DAYS.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
HAVE USED A BLEND OF THE NAM-WRF...GFS AND HRRR MODELS FOR THE
NEAR TERM FORECAST. A WARM FRONT WAS LOCATED FROM CNTRL
MISSOURI...TO SRN ILLINOIS...SRN INDIANA...THEN INTO NRN
KENTUCKY THIS AFTN. AS A MID LVL TROF PIVOTS FROM THE NRN PLAINS
TO THE GREAT LAKES OVERNIGHT...IT WILL PERTURB SFC LOW PRESSURE TO
OUR WEST. THIS DEEPENING LOW WILL ALLOW THE WARM FRONT TO PUSH
NORTH OF THE REGION BY EARLY SATURDAY MORNING. THEREAFTER...
AFOREMENTIONED SFC LOW WILL CONTINUE NE...BEING LOCATED NEAR SRN
ONTARIO BY SATURDAY MORNING. A TRAILING COLD FRONT FROM THIS LOW
WILL PUSH SOUTHEAST INTO THE REGION.

CWFA  HAS ESCAPED HEAVY RAIN THUS FAR TODAY. THAT SHOULD CHANGE
TONIGHT AS SHOWERS AND THUNDERSTORMS ARE EXPECTED AHEAD OF THE
WARM FRONT AND ALONG AND IN FRONT OF THE COLD FRONT. WILL CONTINUE
WITH CATEGORICAL POPS...KNOWING THERE COULD BE A RELATIVE LULL IN
ACTIVITY LATE THIS EVENING INTO EARLY MORNING BETWEEN MOVING
FRONTAL BOUNDARIES. AGAIN...HEAVY RAIN IS LIKELY GIVEN MOIST
AIRMASS INTERACTING WITH FRONTAL BOUNDARIES...SO THE FLASH FLOOD
WATCH WILL CONTINUE.

AS FOR SEVERE WX POTENTIAL...SVR THUNDERSTORMS WATCH NUMBER 178 IS
IN EFFECT FOR THE FAR SWRN PART OF OUR CWFA UNTIL 7 PM EDT. SVR
POTENTIAL WILL DEPEND ON HOW MUCH INSTABILITY CAN ADVECT NE INTO
THE REGION. FOR THE OVERNIGHT HOURS...CAN NOT RULE OUT A SEVERE
THUNDERSTORMS AS MODELS INDICATE AROUND 1000 J/KG MUCAPE. THIS
INSTABILITY COMBINED WITH AMPLE SHEAR WILL KEEP THAT THREAT
INTACT.

TEMPERATURES WILL RISE IN SOME LOCATIONS OVERNIGHT AS THE WARM
FRONT ADVANCES...SO SOME LOCATIONS WILL HAVE EARLY EVENING LOWS.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY NIGHT/...
AFOREMENTIONED COLD FRONT WILL STALL OUT ACRS THE REGION SATURDAY
THROUGH SUNDAY AS IT BECOMES PARALLEL TO THE MID LEVEL FLOW.
EMBEDDED WEAK WX DISTURBANCES RIPPLING WITHIN THIS
FLOW...COMBINED WITH ENHANCED LLJ ACTIVITY FROM TIME TO
TIME...WILL KEEP THE THREAT FOR SHOWERS AND THUNDERSTORMS GOING.
AIRMASS WILL REMAIN MOIST...AND THE POTENTIAL FOR HEAVY RAIN WILL
CONTINUE ON SATURDAY. EVEN THOUGH MORE SHOWERS AND THUNDERSTORMS
ARE EXPECTED SATURDAY NIGHT INTO SUNDAY...WILL HOLD OFF EXTENDING
THE FLASH FLOOD WATCH AS WE NEED TO SEE WHERE SHORT TERM HEAVY
RAIN WILL FALL...AND WILL ALSO HOPE THAT MODELS COME INTO BETTER
AGREEMENT AS TO WHERE THE BOUNDARY WILL SET UP. THE BEST CHANCE OF
SHOWERS AND STORMS WILL OCCUR ALONG AND JUST ON THE COOL SIDE OF
THE BOUNDARY.

FOR SUNDAY NIGHT...THERE IS SOME INDICATION NOW FROM THE MODELS
THAT AFOREMENTIONED BOUNDARY MAY START TO MOVE NORTH/NORTHWEST AS
A DIGGING TROF MOVES INTO THE PLAINS...ALLOWING MID LVL FLOW TO
BACK WITH TIME.

TEMPERATURES WILL BE CLOUD AND RAIN DEPENDENT. HAVE USED MAINLY A
BLEND OF THE RAW 2 M GFS AND ECMWF.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
A WARM FRONT WILL BE LIFTING NORTH AT THE BEGINNING OF THE LONG TERM
AND THEREFORE GREATEST CHANCE FOR SHOWER AND THUNDERSTORM ACTIVITY
WILL BE ACROSS THE NORTH ON MONDAY.  A SERIES OF WAVES WILL MOVE
THROUGH THE REGION FOR THE LONG TERM.  THE FIRST ONE WILL MOVE
THROUGH MONDAY NIGHT INTO TUESDAY.  THERE ARE SOME TIMING
DISCREPANCIES WITH THIS SYSTEM HOWEVER THE LATEST ECMWF SOLUTION HAS
COME MORE IN LINE WITH THE GFS.  ANOTHER LOW WILL MOVE UP FROM THE
SW TUESDAY NIGHT INTO WEDNESDAY.  A LOT OF MOISTURE WILL BE BROUGHT
UP INTO THE AREA WITH THIS SYSTEM AND THEREFORE HEAVY RAIN WILL BE
POSSIBLE.  HEAVY RAIN ON TOP OF ALREADY SATURATED GROUND WILL ADD TO
FLOODING ISSUES AROUND THE AREA.  THE LOW WILL BEGIN TO MOVE NE OF
THE FA BY THURSDAY AND THEREFORE PRECIP WILL BEGIN TO TAPER OFF
ACROSS THE AREA.  COOLER TEMPERATURES WILL FILTER INTO THE AREA ON
THURSDAY.  HIGH PRESSURE WILL THEN MOVE INTO THE AREA FOR FRIDAY.

&&

.AVIATION /00Z SATURDAY THROUGH WEDNESDAY/...
STRONG MIXING IS OCCURRING WITH SURFACE WINDS GUSTING TO 30-40KT
AT TAF ISSUANCE TIME. CB MAMA NOTED AT KILN ALTHOUGH THE ONGOING
STORMS ARE EXPECTED TO SKIRT ALL BUT KILN TAF SITES IN THE NEXT
FEW HOURS. LOW STRATUS OVER INDIANA WILL SPREAD INTO OHIO IN THE
WAKE OF THE STORMS THIS EVENING...MIXING OUT AFTER LASTING ONLY A
FEW HOURS.

WARM FRONT IS PROGGED TO QUICKLY PEEL NORTH THIS EVENING WITH A
STRONG SOUTHERLY WIND TURNING SSW. SCATTERED DOWNSTREAM CONVECTION
MAY BECOME MORE ORGANIZED LATER THIS EVENING BUT ATTM IT IS
REMAINING SCATTERED IN NATURE WHICH WILL LIKELY CHANGE OVERNIGHT.

BOUNDARY LAYS OUT OVER THE OHIO RIVER VALLEY AND REMAINS A FOCUS
FOR SHOWERS AND THUNDERSTORMS FOR THE NEXT SEVERAL DAYS. CIGS
VSBYS AND WINDS WILL BE HARD PRESSED TO SEE ANY ORGANIZATION IN
CLOSE PROXIMITY TO CONVECTION TONIGHT AND TOMORROW. IF STORMS
LIFT NORTHWARD TONIGHT OR PUSH EASTWARD SATURDAY A MORE DEFINITIVE
FORECAST CAN BE MADE. ATTM...THIS IS NOT THE CASE AND CONFIDENCE
IN THE FORECAST IS LOW.

OUTLOOK...HIGH LIKELIHOOD OF SHOWERS AND THUNDERSTORMS EXPECTED
TO CONTINUE SATURDAY EVENING THROUGH WEDNESDAY WITH MVFR/IFR
CIGS/VSBYS POSSIBLE.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR OHZ026-034-
     035-042>046-051>056-060>065-070>074-077>082-088.
KY...FLASH FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR KYZ089>100.
IN...FLASH FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR INZ050-058-
     059-066-073>075-080.

&&

SYNOPSIS...HICKMAN
NEAR TERM...HICKMAN
SHORT TERM...HICKMAN
LONG TERM...NOVAK
AVIATION...FRANKS
Hazardous weather outlook, Apr 22, 6:12 PM EDT, 6 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
612 PM EDT FRI APR 22 2011

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-232215-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
612 PM EDT FRI APR 22 2011

...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

RIVERS THROUGHOUT THE AREA ARE RUNNING HIGH...WITH SEVERAL POINTS
IN FLOOD. PLEASE CHECK THE RIVER FLOOD PRODUCTS FOR DETAILS AND
THE LATEST FORECASTS.

A WARM FRONT WILL MOVE FROM THE OHIO RIVER VALLEY TO THE SOUTHERN
GREAT LAKES THROUGH TONIGHT. A COLD FRONT WILL DROP INTO THE REGION
ON SATURDAY WHERE IT IS EXPECTED TO STALL BY SATURDAY NIGHT. VERY
MOIST AIR WILL INTERACT WITH THESE FRONTS...RESULTING IN HEAVY
RAINFALL. WITH SATURATED SOILS...HEAVY RAIN WILL LIKELY RESULT IN
TOTAL RUNOFF...BRINGING THE THREAT FOR FLASH FLOODING. THIS RUNOFF
WILL ALSO CAUSE RAPID RISES ON CREEKS...STREAMS AND RIVERS.

DAMAGING WINDS AND LARGE HAIL MAY ACCOMPANY THUNDERSTORMS THAT
DEVELOP IN THE UNSTABLE AIRMASS ASSOCIATED WITH THE WARM FRONT AND
COLD FRONT LATER TONIGHT. THERE WILL ALSO BE AN ISOLATED TORNADO
THREAT DURING THIS SAME TIME PERIOD.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

FUTURE FORECASTS INDICATE THAT A SERIES OF WEATHER SYSTEMS WILL
AFFECT THE REGION THROUGH AT LEAST THE MID PART OF NEXT WEEK...
RESULTING IN ADDITIONAL RAINFALL. THIS WILL KEEP THE FLOOD THREAT
HIGHLY ELEVATED THROUGH THE PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Apr 22, 6:49 PM EDT, 6 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
649 PM EDT FRI APR 22 2011

KYZ098>100-OHZ079-081-088-222345-
LEWIS KY-MASON KY-ROBERTSON KY-ADAMS OH-BROWN OH-SCIOTO OH-
649 PM EDT FRI APR 22 2011

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN SCIOTO...
SOUTHEASTERN BROWN...SOUTHERN ADAMS...ROBERTSON...MASON AND LEWIS
COUNTIES THROUGH 745 PM EDT...

AT 642 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM TURKEY CREEK LAKE TO TUCKAHOE TO MITCHELLS MILL...
MOVING EAST AT 40 MPH.

WIND GUSTS TO 30 MPH ARE POSSIBLE WITH THESE STORMS.

IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THESE STORMS.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...WASHINGTON...
ABERDEEN...MAYSVILLE...PORTSMOUTH...LEWISBURG...NEW BOSTON...
WHEELERSBURG...TOLLESBORO...VANCEBURG...CAMP DIX AND HEAD OF GRASSY.

ALSO...MURPHYSVILLE...MORANBURG...FIREBRICK...WEST PORTSMOUTH...MAYS
LICK...PEED...TRINITY AND SOMO ARE NEAR THE PATH OF THIS LINE OF
STRONG THUNDERSTORMS.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

LAT...LON 3839 8341 3843 8358 3848 8359 3852 8364
      3845 8385 3848 8394 3843 8399 3844 8404
      3864 8397 3878 8370 3879 8307 3872 8269
      3867 8276 3860 8274 3857 8283 3875 8288
      3872 8302 3859 8307 3843 8323 3833 8325

FRANKS
Special weather statement, Apr 23, 12:42 AM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1242 AM EDT SAT APR 23 2011

OHZ034-035-230530-
AUGLAIZE OH-MERCER OH-
1242 AM EDT SAT APR 23 2011

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN MERCER AND NORTHWESTERN
AUGLAIZE COUNTIES THROUGH 130 AM EDT...

AT 1236 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM 10 MILES WEST
OF WABASH...MOVING EAST AT 60 MPH.

WIND GUSTS TO 30 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...ROCKFORD...CELINA AND
CRIDERSVILLE.

ALSO...WABASH...CHATTANOOGA...TAMA...NEPTUNE...MENDON...KOSSUTH AND
BUCKLAND ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.

LAT...LON 4069 8445 4069 8423 4066 8422 4066 8411
      4065 8410 4065 8404 4046 8481 4073 8479
      4073 8446

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 8:57 PM EDTAreal Flood AdvisoryILNAdams, Scioto3 hr
Apr 23, 12:42 AM EDTSpecial Weather StatementILNMercer48 min
Apr 23, 1:08 AM EDTAreal Flood AdvisoryILNButler, Clermont, Clinton, Hamilton, Warren5 hr
Apr 23, 1:13 AM EDTSpecial Weather StatementILNDarke, Shelby47 min
Apr 23, 1:15 AM EDTSpecial Weather StatementILNBrown, Highland, Pike45 min
Apr 23, 1:27 AM EDTRiver Flood WarningILNAdams33 hr
Apr 23, 1:56 AM EDTSevere Thunderstorm WarningILNAuglaize, Mercer19 min
Apr 23, 2:11 AM EDTAreal Flood AdvisoryILNBrown, Clinton, Fayette, Highland16 hr
Apr 23, 2:21 AM EDTFlash Flood WarningILNHamilton3 hr
Apr 23, 2:50 AM EDTAreal Flood AdvisoryILNAdams, Pike, Ross, Scioto16 hr
Apr 23, 3:08 AM EDTFlash Flood WarningILNBrown, Highland3 hr
Apr 23, 4:20 AM EDTFlash Flood WarningILNScioto3 hr
Apr 23, 5:59 AM EDTAreal Flood AdvisoryILNButler, Clermont, Clinton, Hamilton, Warren7 hr
Apr 23, 7:06 AM EDTSpecial Weather StatementILNScioto24 min
Apr 23, 9:20 AM EDTFlash Flood WarningILNAdams, Scioto4 hr
Apr 23, 12:51 PM EDTAreal Flood AdvisoryILNClermont, Hamilton6 hr
Apr 23, 1:45 PM EDTFlash Flood WarningILNHamilton8 hr
Apr 23, 3:21 PM EDTTornado WarningILNBrown, Clermont24 min
Apr 23, 3:31 PM EDTFlash Flood WarningILNAdams, Brown, Clermont, Clinton, Hamilton, Highland and 2 more6 hr
Apr 23, 3:42 PM EDTTornado WarningILNAdams, Brown48 min
Apr 23, 4:14 PM EDTAreal Flood AdvisoryILNButler, Champaign, Clark, Clinton, Fairfield, Fayette and 11 more6 hr
Apr 23, 4:19 PM EDTTornado WarningILNAdams, Pike, Scioto41 min
Apr 23, 4:44 PM EDTSpecial Weather StatementILNPike31 min
Apr 23, 4:58 PM EDTTornado WarningILNScioto21 min
Apr 23, 5:27 PM EDTRiver Flood WarningILNAdams, Brown50 hr
Apr 23, 5:27 PM EDTRiver Flood WarningILNClermont29 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.